# SDR P5CA9601255

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 65B821062
- Condition: Cracked
- Location: Aileron Contl
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, FIRST OFFICERS CONTROLS STIFF.  FOUND AILERON LOAD LIMITER SPRING BROKEN.  REPLACED AILERON LOAD LIMITER AND OPERATIONAL CHECKED PER BOEING MAINTENANCE MANUAL 27-11-05.
